# SDR MALA020566

- Difficulty date: September 18, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Defective
- Location: Rt Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF OF FLIGHT 3156, A/C PULLS TO THE RIGHT ON TAKEOFF.  AT 60 KTS ON TAKEOFF, AFTER RELEASE OF TILLER, THE A/C YAWED TO THE RIGHT.  A LARGE LEFT RUDDER APPLICATION WAS USED TO RETURN TO CENTER LINE.  WINDS WERE CALM, AND THE BRAKES WERE NOT TOUCHED.  EN ROUTE THE LINE AP ON, THE LEFT RUDDER PEDAL APPEARS TO BE FURTHER IN THAN THE RIGHT.  MAINTENANCE CHECKED NOSE WHEEL STEERING, ALL 6 WHEELS, BRAKES, RUDDER DAMPER, FOUND DEFECTIVE BEARINGS ON RT I/B WHEEL ASSEMBLY, REPLACED RT I/B WHEEL ASSEMBLIES. PERFORMED HIGH SPEED TAXI, ALL CHECKS GOOD.
